Keyword : network completion

On the Complexity of Inference and Completion of Boolean Networks from Given Singleton Attractors
Hao JIANG Takeyuki TAMURA Wai-Ki CHING Tatsuya AKUTSU 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2013/11/01
Vol. E96-A  No. 11 ; pp. 2265-2274
Type of Manuscript:  PAPER
Category: General Fundamentals and Boundaries
Boolean networksingleton attractornetwork completionanother solution problem
 Summary | Full Text:PDF